MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020006
Medical Device Problem Codes Thermal Decomposition of Device (1071); Overheating of Device (1437); Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information regarding an everflo device following an allegation of electric shock and burning.The equipment was black for the incident, and the patient was immediately switched to a backup oxygen source.A follow-up visit found the device was in good condition with no frayed or stripped wires and it was not plugged in for safety reasons.Additionally, the serial number provided for the everflo oxygen concentrator (b)(6) sn (b)(6) was not found in the database.There was no allegation of serious or permanent harm or injury and the patient did not report receiving any medical intervention.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be submitted.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24085669
Report Number2518422-2026-002054
Device Sequence Number21253673
Product Code CAW
UDI-Device Identifier00606959032552
UDI-Public(01)00606959032552
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020006
Device Catalogue Number1020006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown